# SDR TRAX200801081

- Difficulty date: August 31, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 8,936 hours, 7,231 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801625 OPERATION 70  CREW ESCAPE HATCH EMERGENCY EXIT PLACARD IS TORN. RESOLVED ON W/O 98370 TASKCARD NR 00349.  C/A APPLIED NEW SILKSCREEN IAW CRJ 200 MM 11-10-03-400-801.
